Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Representations of $ l$-groups by almost-finite quotient maps

Author: Donald A. Chambless
Journal: Proc. Amer. Math. Soc. 28 (1971), 59-62
MSC: Primary 06.75
MathSciNet review: 0274366
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There are numerous existing methods of embedding an archimedean lattice group into a space of extended-real-valued continuous functions defined on a topological space. In this paper the topological space is constructed using the hull-kernel topology and some prime subgroups of a certain extension of the given group, and the representing functions are described as certain quotient maps. The resulting representation essentially coincides with earlier representations given by B. Vulih and by S. J. Bernau.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06.75

Retrieve articles in all journals with MSC: 06.75

Additional Information

PII: S 0002-9939(1971)0274366-1
Keywords: Representation of archimedean $ l$-groups, almost-finite continuous function, Stone topological space
Article copyright: © Copyright 1971 American Mathematical Society